# SDR 96ZZZX4389

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N637KM
- Make and model: Amtr VELOCITY
- Aircraft serial: DMO63
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Condition: Broken
- Location: Cylinders 1-3
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

EXHAUST FROM NR 1 CYLINDER AND NR 3 CYLINDER BROKE OFF AT FLANGE CAUSING HIGH HEAT INSIDE COWL CAUSING IGNITION TO HEAT UP, OIL TEMPERATURE TO BE EXCESSIVELY HIGH, PLUS LOOSE EXHAUST ASSY JAMMED AILERON CONTROLS.  ERRATIC EGT ALSO NOTED.
